Remarks on summability of series formed of deviation probabilities of sums of independent identically distributed random variables
Abstract
We make some remarks leading to a refinement of the recent work of Klesov (1993) on the connection between the convergence of the series Σ∞n=1τnP(|Sn|≥εnα) for every ε > 0 and the convergence of Σ∞n=1nτnP(|X1|≥εnα) again for every ε > 0.Published
25.04.1996
Issue
Section
Short communications
How to Cite
Pruss, A. R. “Remarks on Summability of Series Formed of Deviation Probabilities of Sums of Independent Identically Distributed Random Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 4, Apr. 1996, pp. 569-72, https://umj.imath.kiev.ua/index.php/umj/article/view/5323.